# SDR SWHA96004

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC540
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Part number: 6839
- Condition: Failed
- Location: Lt Mlg Ind
- Part time: 820 hours
- Component: 2782186057
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON SCHEDULED FLIGHT 215A, UPON FINAL APPROACH, PILOT REPORTED NO DOWN AND LOCKED INDICATION FOR THE LEFT MAIN LANDING GEAR.  PRESS TO TEST FOR THE INDICATOR DID NOT WORK.  THE FLIGHT WAS DIVERTED TO AUSTIN.  THE PILOT CALLED OUT AN EMERGENCY AND LANDED WITHOUT INCIDENT.  A FLY BY WAS PERFORMED TO CONFIRM THE GEAR WERE ALL DOWN BEFORE THE LANDING.  INVESTIGATION REVEALED BOTH LIGHT BULBS IN THE LEFT MAIN GEAR DOWN AND LOCKED INDICATOR WERE BURNED OUT.  THE BULBS WERE REPLCED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
